# SDR TAOA109803

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6531 - LGA-DCA - AFT LAVATORY SMOKE ALARM SOUNDED IN FLIGHT, NO EVIDENCE OF SMOKE HEAT OR FUMES.  REPLACED AFT LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (M)
